# SDR SWI202408260745

- Difficulty date: June 10, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,426 hours, 26,423 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER STGR 23L BETWEEN FS 985.00 - 1000.00. LOWER FLANGE. AREA MARKED     (C-CHECK RO 8/24/2024)    REMOVED AND INSTALLED NEW SECTION OF STRINGER 23L BETWEEN FS978.5 AND FS1007.5 REF CRJ900 SRM 53-00-03-201-001-A02 FIGURE 53-00-03-995-808 SHEET 2, CRJ900 SRM 51-42-21-001-001-A01, CRJ900 SRM 51-42-06-001-001-A01 AND DWG#MM690-35007 REV. U. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY. LEAK CHECK GOOD.
